# SDR 96ZZZX4720

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 441CC7
- Condition: Shaft Seized
- Location: Pneu System
- Component: Airborne
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DRIVE SHAFT IS SEIZED SOLID.  UNDERSTAND THIS MAY OR MAY NOT BE NORMAL.  SOME AIRBORNE REPS SAY IT IS OK.  HOWEVER, MOST NEW PUMPS TURN FREELY.  TECHNICIANS HAVE NO WAY TO IDENTIFY A GOOD/BAD NEW PUMP UNLESS TORQUE CRITERIA SUPPLIED.  ALL APPEARANCES INDICATE SEIZED/UNAIRWORTHY UNIT.
